# SDR SWAA2013061017026

- Difficulty date: June 3, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 52,567 hours, 29,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146A8120
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LOWER DOOR SILL WEB CORRODED AT BS 809.  R & R WEB IAW SRM AND DWG.
